# SDR COMA2008120270004

- Difficulty date: December 1, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 14,190 hours, 10,209 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Light
- Condition: False Indication
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO CVG, RECEIVED STEERING INOP CAUTION MSG AFTER GEAR WAS SELECTED DOWN.  EMERGENCY DECLARED, ACFT LANDED SAFELY.  POWERED DOWN ACFT AND BACK UP, PERFORMED NWS SYSTEM OPERATIONAL CHECKS, NO DEFECTS NOTED.
